Open Access System for Information Sharing

Login Library

Browsing "1. Journal Papers" by Title

전체
All 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
Showing results 1 to 20 of 820
Issue DateTitle
2005-Jan

JOURNAL OF COMBINATORIAL THEORY SERIES B, vol. 93, no. 1, page. 73 - 93, 2005-01

Du, SF; Kwak, JH; Xu, MY

1993-Jan

SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 30, page. 1385 - 1399, 1993-01

CHO, CK; KWON, YH

2018-Jan

ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, no. 35, page. 161 - 186, 2018-01

BAE, MYOUNGJEAN; Weng, Shangkun

2003-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 24, no. 7, page. 785 - 795, 2003-01

Bang, S; Koolen, JH; Moulton, V

2017-Nov

ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, vol. 53, no. 4, page. 1991 - 2004, 2017-11

Chen, Le; Khoshnevisan, Davar; Kim, Kunwoo

1991-Jan

JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 72, page. 33 - 38, 1991-01

KANG, BG

1991-Jul

대한수학회보, vol. 28, no. 1, page. 15 - 21, 1991-07

김현광; 김용무

2005-Jan

IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 51, no. 4, page. 1424 - 1431, 2005-01

Kim, HK; Oh, DY

2004-Jan

JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 19, no. 2, page. 123 - 141, 2004-01

Du, SF; Kwak, JH; Nedela, R

2008-Jul

EUROPEAN JOURNAL OF COMBINATORICS, vol. 29, no. 5, page. 1151 - 1159, 2008-07

Kwak, JH; Oh, JM

2006-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 27, no. 3, page. 382 - 393, 2006-01

Kwak, JH; Kwon, YS; Feng, RQ

2002-Jan

SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 39, no. 6, page. 1914 - 1937, 2002-01

Kim, MY; Kwon, Y

2009-Apr

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 39, no. 2, page. 455 - 462, 2009-04

Choie, Y; Richter, OK

2014-Jan

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 366, no. 1, page. 51 - 74, 2014-01

Kim, B; Kresch, A; Oh, YG

2010-May

ELECTRONIC JOURNAL OF COMBINATORICS, vol. 17, no. 1, page. R78, 2010-05

Markowsky, G; Koolen, J

1999-Jan

CONTEMPORARY MATHEMATICS , vol. 222, page. 3 - 40, 1999-01

김강태; Steven G. Krantz

2002-Jan

INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, vol. 29, no. 5, page. 265, 2002-01

김동건; 김현광

2006-Jan

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol. 7, no. 4, page. 597 - 609, 2006-01

Kim, KI; Lin, ZG

2007-Jan

Journal of Applied Mathematics and Computing, vol. 23, no. 1-2, page. 25 - 42, 2007-01

Jun S; Kang S; Kwon Y.

2000-Jan

SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 38, no. 3, page. 699 - 717, 2000-01

Kweon, JR

1 2 3 4 5 6 7 8 9 10 11 41

Browse